# SDR FDEA201710072878

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 62,674 hours, 21,352 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Condition: Malfunctioned
- Location: Egt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  RECEIVED A LEVEL 1 NR 2 ENGINE EXCEDENCE. NR 2  EGT MOMENTARY BETWEEN 800-900, PULLED NR 2 THROTTLE TO IDLE, EGT DECREASED TO NORMAL.  EGT NEEDLE JUMPED WIDELY THROUGH FULL RANGE OF EGT & X INDICATION FOR 30 SECONDS. GAUGE REACHED 1055 DURING RAPID NEEDLE MOVEMENT AFTER PULLING TO FLIGHT IDLE GAUGE APPEARED NORMAL, READ 100 DEGREES HOTTER THAN NR 1 AND NR 3 EGT ON GROUND.  ACCOMPLISHED AN EGT RESISTANCE CHECK IAW EO 8-7257-7-5004, PT 3, AND AMM 77-21-01-2.    FOUND SOME MARGINAL READINGS ON HARNESSES,  R & R ALL EGT THERMOCOUPLE HARNESSES IAW AMM 77-21-01-2-0,   R & R EGT THERMOCOUPLE LEADS IAW AMM 77-21-02-2.  RAN NR 2 AND 3 ENGINES IAW JRH, NO FLUCTUATIONS IN EGT , OPS CHECKED GOOD.
